# SDR SWIA20241108012

- Difficulty date: October 12, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 MOST FWD INBD FLOOR STRUCTURE MOUNT IS CORRODED. (MARKED) MX # 28984538.     (C-CHECK RO 11-6/2024)    REMOVED AND REPLACED NEW PLATE FITTING ON GALLEY 1 MOST FWD INBD FLOOR STRUCTURE MOUNT AT FS485 RBL15 REF CRJ700 SRM 51-42-21-001-001-A01 AND DRW# SH690-32120 REV -AL. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS
